Volume 5, issue 1 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Poincaré submersions

John R Klein

Algebraic & Geometric Topology 5 (2005) 23–29
Bibliography
1 W Browder, J Levine, Fibering manifolds over a circle, Comment. Math. Helv. 40 (1966) 153 MR0195104
2 A J Casson, Fibrations over spheres, Topology 6 (1967) 489 MR0217809
3 D H Gottlieb, Poincaré duality and fibrations, Proc. Amer. Math. Soc. 76 (1979) 148 MR534407
4 J R Klein, The dualizing spectrum of a topological group, Math. Ann. 319 (2001) 421 MR1819876
5 J R Klein, Poincaré duality spaces, from: "Surveys on surgery theory, Vol. 1", Ann. of Math. Stud. 145, Princeton Univ. Press (2000) 135 MR1747534
6 E H Spanier, Algebraic topology, McGraw-Hill Book Co. (1966) MR0210112
7 C T C Wall, Poincaré complexes I, Ann. of Math. (2) 86 (1967) 213 MR0217791
8 C T C Wall, Finiteness conditions for CW–complexes, Ann. of Math. (2) 81 (1965) 56 MR0171284
9 C T C Wall, Finiteness conditions for CW complexes II, Proc. Roy. Soc. Ser. A 295 (1966) 129 MR0211402